# SDR SWIA2019080846164

- Difficulty date: July 1, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 39,717 hours, 34,335 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180831
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD7A IS CORRODED. (C-CHECK)  LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR LWR FWD INTERCOSTAL (DD7A) IAW SRM.
